On Some Results in Fuzzy Length Space


  • Raghad I. Sabri Department of Applied Sciences, University of Technology
  • Mayada N. Mohammed Ali Department of Applied Sciences, University of Technology




Fuzzy Length Space, Fuzzy point, Sequentially fuzzy compact fuzzy length space, Countably fuzzy compact fuzzy length space, Locally fuzzy compact fuzzy length space.


In this paper, depending on the notion of fuzzy length space we define the Cartesian product of two fuzzy length spaces. we proved that the Cartesian product of two fuzzy length spaces is a fuzzy length space. More accurately, the Cartesian product of two complete fuzzy length spaces is proved to be a complete fuzzy length space. Furthermore, the definitions of sequentially fuzzy compact fuzzy length space, countably fuzzy compact fuzzy length space, locally fuzzy compact fuzzy length space are introduced, and theorems related to them are proved.


L.Zadeh, Fuzzy sets, Inf. Control, (1965), p. 338-353.

CrossRef DOI: https://doi.org/10.1016/S0019-9958(65)90241-X

A.Katsaras, Fuzzy topological vector spaces II, Fuzzy Sets and Systems, vol. 12,(1984),p. 143-154.

CrossRef DOI: https://doi.org/10.1016/0165-0114(84)90034-4

C. Felbin, Finite-dimensional fuzzy normed linear spaces, Fuzzy Sets and Systems, vol. 48, (1992),p.239-248.

CrossRef DOI: https://doi.org/10.1016/0165-0114(92)90338-5

X. Jianzhong and Z.Xinghua, Fuzzy normed space of operators and its completeness, Fuzzy Sets and Systems, (2003), P.389-399.

CrossRef DOI: https://doi.org/10.1016/S0165-0114(02)00274-9

X. Jianzhong and Z.Xinghua, On linearly topological structure and property of fuzzy normed linear space, Fuzzy Sets and Systems, (2002),p.153-161.

CrossRef DOI: https://doi.org/10.1016/S0165-0114(00)00136-6

I.Sadeqi and F. Kia, Fuzzy normed linear space and its topological structure, Chaos Solitions and Fractals, vol.5, (2009), p.2576-2589.

CrossRef DOI: https://doi.org/10.1016/j.chaos.2007.10.051

D.Bayaz, D.Fataneh and R.Asghar, Some Properties of Fuzzy Normed Linear Spaces and Fuzzy Riesz Bases, MATHEMATICA, No2, (2019),p.111-128.

CrossRef DOI: https://doi.org/10.24193/mathcluj.2019.2.02

R. Ko?inac, V. Khan, K. Alshlool and H. Altaf, On some topological properties of intuitionistic 2-fuzzy n-normed linear spaces, Hacet. J. Math. Stat, vol. 49, (2020),p.208-220.

CrossRef DOI: https://doi.org/10.15672/hujms.546973

R. KoIinac, Some Topological Properties of Fuzzy Antinormed Linear Spaces, Hindawi Journal of Mathematics, (2018), Article ID 9758415, p.6.

CrossRef DOI: https://doi.org/10.1155/2018/9758415

T.Phurba and B.Tarapada, Some fixed point results in fuzzy cone normed linear space, Tamang and Bag Journal of the Egyptian Mathematical Society, (2019),p.27-46.

CrossRef DOI: https://doi.org/10.1186/s42787-019-0045-6

V. Govindana and S. Murthyb ,Solution And Hyers-Ulam Stability Of n-Dimensional Non-Quadratic Functional Equation In Fuzzy Normed Space Using Direct Method, Fuzzy Sets and Systems,vol. 16,( 2019),p. 384-391.

CrossRef DOI: https://doi.org/10.1016/j.matpr.2019.05.105

A.George and P.Veeramani, On Some Results in Fuzzy Metric Spaces, Fuzzy Sets and Systems, vol. 64,( 1994), p. 395-399.

CrossRef DOI: https://doi.org/10.1016/0165-0114(94)90162-7

G.Gebru and B. Krishna Reddy, Fuzzy Set Field and Fuzzy Metric, Hindawi Publishing Corporation, Advances in Fuzzy Systems,(2014), p.1-8.

CrossRef DOI: https://doi.org/10.1155/2014/968405

R.Jehad and I.Jaafar, The Fuzzy Length of Fuzzy Bounded Operator, Iraqi Journal of Science, vol. 58,(2017), p. 284-291.

CrossRef DOI: https://doi.org/10.24996/ijs.2017.58.3A.11

I.Jaafar, Properties of Fuzzy Length on Fuzzy Set, M.Sc. Thesis, University of Technology, Iraq,2016.




How to Cite

R. I. Sabri and M. N. Mohammed Ali, “On Some Results in Fuzzy Length Space”, MJS, vol. 31, no. 4, pp. 107–113, Dec. 2020.